Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child having fever, stomach ache and reddish stool. Taking tylenol and child's gravol. Should I be worried?

Hi my two 1/2 yr old daughter just pooped. Her poop was very thick sticky very dark brown to redish in color this is not normal for her. she did have a runny nose and a low grade fever yesterday. I gave her two Tylenol fast melts thru out the day she also said her tummy hurt. So I gave her 1/2 a child s gravol. Just curious I ve never seen anything like it. Thanks
Asked On : Fri, 18 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

thanks for writing to health care magic.

This reddish color of the stool could be because of dysentry. We think of dysentry when the stool is associated with blood or when there is fever associated along with blood and mucus in the stool or when there is pain when a child is passing stool.

A child with dysentry may require antibiotics once we confirm that it is dysentry that is responsible for the problem.

Hope this helps

Take care
Answered: Sat, 9 Mar 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor